# SDR SIMA200909103SUP

- Difficulty date: April 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 17,405 hours, 15,409 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4628, CREW REPORTED THEY HAD A SLIGHT OIL ODOR ON THE FLIGHT DECK AT HIGH POWER SETTING AND LOW ALTITUDE AND WHILE DESCENDING AT LOW POWER SETTING BELOW 500FL.  WHILE CRUISE, THERE WAS NO ODOR.  THE FLIGHT ATTENDANT COULD FAINTLY DETECT IT WHILE APPROACHING THE FLIGHT DECK DOOR, BUT COULD NOT DETECT ANYTHING IN THE REAR OF THE CABIN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ENGINE OPERATION CHECK GOOD.  AIRCRAFT RELEASED FOR SERVICE.
